# SDR UIEA2015052200282

- Difficulty date: May 22, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N465MC
- Make and model: Boeing 747446
- Aircraft serial: 24784
- Aircraft time: 88,279 hours, 16,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: OL3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OUT AT SEAT 45H & NEAR WASTE CONTAINER 1-06 GALLEY  1.  REPLACED LAMPS AT SEATS 45H & NEAR WASTE CONTAINER 1-06 GALLEY 1 IAW AMM 33-51-12.
